| Model Number |
3000TFX |
| Medical Device Problem Code |
Device Stenosis (4066)
| Health Effect - Clinical Codes |
Dyspnea (1816); Cardiogenic Shock (2262); Heart Failure/Congestive Heart Failure (4446)
| Date of Event |
04/24/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the subject device is not available for evaluation as it remains implanted in the patient.The investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
Event or Problem Description
It was reported that a patient with a 23mm 3000tfx aortic valve underwent a valve-in-valve procedure after an implant duration of nine (9) years, one (1) month due to severe stenosis and regurgitation.The patient presented with symptoms of heart failure - shortness of breath.The procedure was performed with a 23mm 9755rsl transcatheter valve.The procedure went well without issues and patient was taken to the icu post procedure.
Event or Problem Description
It was reported that a patient with a 23mm 3000tfx aortic valve underwent a valve-in-valve procedure after an implant duration of nine (9) years, one (1) month due to severe stenosis and regurgitation.The patient presented with cardiogenic shock.The procedure was performed with a 23mm 9755rsl transcatheter valve.The procedure went well without issues and patient was taken to the icu post procedure.Per medical records, the patient presented with acute on chronic systolic heart failure in the setting of left ventricular ejection fraction of less than 20%, cardiogenic shock, and severe bioprosthetic aortic valve stenosis.Due to high complexity of the procedure, the patient underwent transcatheter aortic valve replacement in the hybrid cath lab utilizing a 23 mm sapien 3 ultra resilia transcatheter valve.The patient tolerated the procedure well without any complications.The patient was discharged from the hospital on post-procedure day # 4.
Additional Manufacturer Narrative
H11: corrected data: corrected sections b5, h6 (health effect - clinical code).
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated sections g3, h6 (type of investigation, investigation findings, investigation conclusions).Stenosis is a common manifestation of bioprosthetic valve and valved conduit dysfunction and has many potential root causes, including structural valve deterioration (svd), non-structural valve dysfunction (nsvd), endocarditis and/or thrombosis.Bioprosthetic device stenosis is typically related to patient and/or procedural factors and is not typically an indication of a device malfunction related to a manufacturing deficiency.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.The most likely root cause is patient factors, including hyperlipidemia (hld).The instructions for use (ifu) have been reviewed, and no inadequacies have been identified with regards to warnings, contraindications, and the directions/conditions for the successful use of the device.The reported type of event is included in the ifu.The device history record (dhr) review was completed, and this device passed all manufacturing and sterilization inspections prior to release for distribution.There were no issues identified that would have impacted this event.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.